MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER

SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Model Number 104208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Senseonics was made aware of an incident where user reported an event where the cgm showed results that are different from glucometer measurements.No injury or medical intervention was reported.An rma was authorized for return of transmitter for further investigation.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
On 19th jan 2025, the user informed senseonics that the cgm showed results that were different from glucometer measurements.A review of the system's overall performance showed occasional sg/bg difference that could be attributed to the lag between bg and sg inherent to the sensing technology.The in-vivosensor data did not reveal any anomalies.The user was helped with an fw upgrade on their transmitter (sn (b)(6)), and the system was monitored for few days.The system was re-initialized with calibration history cleared as part of the upgrade.Additional monitoring post upgrade indicated that the bg values fit sg trends well, with occasional differences due to calibrations entered during periods of rapid glucose change.On 22-jan-2026 at 8:13 am, the user independently decided to start using a spare transmitter in their possession (sn (b)(6)).The transmitter firmware was upgraded on 23-jan-2026 at 11:27 am, which resulted in system re-initialization again.Based on additional review, the calibrations entered after initial feedback was provided and following the transmitter change were all within expected system performance.The user was advised to continue using the system.During a follow-up call, the user requested evaluation of the original transmitter, as the issue appeared resolved after switching transmitters.A return-only rma was issued for transmitter sn (b)(6).Evaluation of the returned transmitter did not identify any malfunction.The observed improvement in accuracy was likely attributable to system re-initialization and correction of potential calibration misalignment.A review of 2 weeks' worth data (jan 27th to feb 10th 2026) following case closure indicated that the user's system continued to perform within expected parameters.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key24384760
Report Number3009862700-2026-00323
Device Sequence Number10185366
Product Code SBA
UDI-Device Identifier00817491024237
UDI-Public00817491024237
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/15/2026
Device Model Number104208-600
Device Catalogue NumberFG-4000-01-001
Device Lot Number01F178S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown